# SDR USAA2010092092023

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 76,947 hours, 26,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 209 - SLC-PHX - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE DISCHARGED.  REMOVED AND REPLACED RUPTURED DIAPHRAGM PER AMM 52-22-00-860.  SERVICED BOTTLE PER AMM 52-10-00-614.  OPERATIONAL CHECK WAS GOOD.
